# SDR DL73S041144

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 49,582 hours, 38,047 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,789 hours, 36,470 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 47,789 hours, 36,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT APPROX 9800 FT DURING MANUAL POWER ADVANCE NR 2 ENGINE COMPRESSOR STALLED.  REPLACED FUEL CONTROL.
